# SDR AALA2018082319010

- Difficulty date: August 18, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 72,243 hours, 8,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PAC5026
- Part serial: 29801
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS ABOVE THE R2 DOOR FAILED A TIME LOAD AND R2 EMERGENCY EXIT SIGN FOWARD OF DOOR FAILED TIME LOAD.  MAINTENANCE REPLACED THE M33097 BATTERY PACK IAW AMM 33-51-06, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
